# SDR AALA201509039007

- Difficulty date: September 2, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT LENS COVER MISSING, FIRST CEILING PANEL.  REPLACED LENS COVER.
